# SDR REXA2019030500279

- Difficulty date: March 5, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Part number: CC670334013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN BOX AT A/C EXTERNAL POWER RECEPTACLE SURROUND STRUCTURE. (FUS) SUMMARY: BOX AT A/C EXTERNAL POWER RECEPTACLE SURROUND STRUCTURE WAS REPLACED FOR A NEW ONE (P/N: CC670-33401-3) PER SRM 51-42-06-001-001-A01.
